# SDR ASAA0854108

- Difficulty date: December 25, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 8,402 hours, 2,688 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Sensor
- Part number: MS280341
- Condition: Faulted
- Location: Apu Inlet
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED.  GROUNDED YES.  VERIFIED DISCREPANCY CURRENT STATUS SHOWS FAULT CODE 49 61223.FOLLOWED FIM 49-60 TASK 812 R&R INLET TEMP SENSOR GROUND VERIFICATION TEST PASSED REF FIM 49-60 TASK 801.
